# SDR 20000818SH001

- Difficulty date: May 24, 2000
- Submitted: August 18, 2000
- Operation: General aviation
- Aircraft: N91DK
- Make and model: Hughes 369E
- Aircraft serial: 0187E
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 369A8010681
- Condition: Failed
- Location: Plenum Chamber
- Part time: 151 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPRESSION FITTING PROVIDED WITH PLASTIC LINE FAILED IN ENGINE PLENUM CHAMBER AT FULL POWER DURING FLIGHT CAUSING OIL INGESTION INTO ENGINE CAUSING TURBINE OUTLET TEMPERATURE AND TORQUE SURGE WHEN OIL IGNITED WITH FUEL AIR MIXTURE IN BURNER CAN.  FOUR QUART OIL SYSTEM, OIL REMAINING IN SYSTEM LESS THAN ONE PINT.  PILOT ABLE TO SAFELY LAND MACHINE.  STRONGLY SUGGEST METAL LINES IN PLENUM CHAMBER INSTEAD OF PLASTIC.  MANUFACTURER IS AWARE OF PREVIOUS PROBLEMS WITH PLASTIC LINES.  (X)
